A Sample Selection Approach to Censored Demand Systems
Steven T. Yen and
Biing-Hwan Lin
American Journal of Agricultural Economics, 2006, vol. 88, issue 3, 742-749
Abstract:
The multivariate sample selection model is extended to a nonlinear equation system with partial selection and applied to household meat consumption in China. Elasticity estimates differ from those obtained from conventional maximum likelihood and Tobit estimates. Chinese meat products are gross complements while net substitution also exists in some cases. Copyright 2006, Oxford University Press.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (71)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-8276.2006.00892.x (application/pdf)
Access to full text is restricted to subscribers.
Related works:
Working Paper: A SAMPLE SELECTION APPROACH TO CENSORED DEMAND SYSTEMS (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:88:y:2006:i:3:p:742-749
Access Statistics for this article
American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu
More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().